# SDR DALA2018012200356

- Difficulty date: January 16, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 60,227 hours, 32,832 cycles
- System (JASC): 2134 · Cabin Pressure Sensor
- Part: Pressure Switch
- Condition: Contaminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PERFORMED AN AIR TURN BACK TO MSP DUE TO PRESSURIZATION ISSUES.  ON CLIMB OUT, BELOW 8000 FEET, FLOW LIGHT ILLUMINATED. COMPLIED WITH QRH.  PACKS DID  NOT RE-ESTABLISH UNTIL DESCENT. NO EMERGENCY WAS DECLARED. MAINTENANCE TROUBLESHOT AND FOUND WATER IN DELTA PRESSURE SWITCHES AND LINES.  REPLACED DIFFERENTIAL PRESSURE SWITCHES PRECAUTIONARY AND COMPLETED PACK CHECK OUTS.
